# SDR JJBA20240606001

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM #2 FOUND CORRODED AND 2 CRACK SUSPECTED AT FR 24 AND 25. LH OMEGA BEAM #2 BLENDED WITHIN LIMITS AND RE-PROTECTED. LH OMEGA BEAM #2, CRACK AT FR 24 AND 25 REMOVED AND REPAIRED.
